Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 13948, 20 pages
http://dx.doi.org/10.1155/IJMMS/2006/13948

Stability analysis of a ratio-dependent predator-prey system with diffusion and stage structure

1Department of Mathematics, Xinyang Normal University, Xinyang, Henan 464000, China
2Faculty of Science, Xi'an Jiaotong University, Xi'an 710049, China

Received 16 November 2004; Revised 25 January 2006; Accepted 16 February 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xinyu Song, Zhihao Ge, and Jingang Wu, “Stability analysis of a ratio-dependent predator-prey system with diffusion and stage structure,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 13948, 20 pages, 2006. https://doi.org/10.1155/IJMMS/2006/13948.